0 124

Cited 0 times in

Four Cases of Minocycline-Induced Hyperpigmentation of the Tongue

Other Title
Minocycline 복용 후 발생한 혀의 과색소침착 4예
Authors
장, 용현; 이, 은소
Citation
Korean journal of dermatology, 43(9):1272-1276, 2005
Journal Title
Korean journal of dermatology; 대한피부과학회지
ISSN
0494-4739
Abstract
Minocycline is a semi-synthetic, broad-spectrum, antimicrobial agent that was first introduced into clinical practice in 1967. Its primary indication is for the treatment of acne vulgaris, where its success has been attributed to a combination of its bacteriostatic and anti-inflammatory activities. There has been recent interest in minocycline use in the treatment of various other chronic inflammatory and immune-mediated diseases such as Behcet’s disease and recurrent apthous ulceration. A well-recognized side effect of minocycline treatment is pigmentation, which has been reported in multiple tissues including skin, nail beds, sclera, bone, the thyroid, and teeth. However, pigmentation of the tongue caused by minocycline is very rare. We report four cases of actual pigmented lesions on the tongue and finger nails due to minocycline therapy, followed by a discussion of minocycline-induced hyperpigmentation.
Keywords
MinocyclineHyperpigmentationTongue
Appears in Collections:
Journal Papers > School of Medicine / Graduate School of Medicine > Dermatology
Full Text Link
Export
RIS (EndNote)
XLS (Excel)
XML

qrcode

해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse